Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 68

All articles in this issue are freely accessible.

Ergodicity and stability of nonstationary queueing systems
D. B. Andreev, M. A. Elesin, E. A. Krylov, A. V. Kuznetsov and A. I. Zeifman.
Theor. Probability and Math. Statist. 68 (2004), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000389
Strong stability in retrial queues
Louisa Berdjoudj and Djamil Aissani.
Theor. Probability and Math. Statist. 68 (2004), 11-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000390
The exponential integrability of quasi-additive functionals of Gaussian vectors
V. V. Buldygin.
Theor. Probability and Math. Statist. 68 (2004), 19-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000391
Exit time functionals for integer-valued Poisson processes
D. V. Gusak.
Theor. Probability and Math. Statist. 68 (2004), 27-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000392
Stochastically bounded solutions of a linear nonhomogeneous stochastic differential equation
O. V. Il'chenko.
Theor. Probability and Math. Statist. 68 (2004), 41-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000393
The complete convergence in the strong law of large numbers for double sums indexed by a sector with function boundaries
K.-H. Indlekofer and O. I. Klesov.
Theor. Probability and Math. Statist. 68 (2004), 49-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000394
Two-boundary problems for a random walk with negative geometric jumps
T. V. Kadankova.
Theor. Probability and Math. Statist. 68 (2004), 55-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000395
Asymptotic efficiency of statistical estimates in a compound Poisson model
O. G. Kukush and Yu. S. Mishura.
Theor. Probability and Math. Statist. 68 (2004), 67-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000396
A limit theorem for stochastic networks and its applications
E. O. Lebedev.
Theor. Probability and Math. Statist. 68 (2004), 81-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000397
On the order law of the iterated logarithm
I. K. Matsak.
Theor. Probability and Math. Statist. 68 (2004), 93-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000398
Quasi-linear stochastic differential equations with a fractional Brownian component
Yu. S. Mishura.
Theor. Probability and Math. Statist. 68 (2004), 103-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000399
Professor Yurii Petrovich Studnev (on the 80th anniversary of his birth)
A. I. Motsa.
Theor. Probability and Math. Statist. 68 (2004), 117-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000400
An estimate of the rate of convergence to the normal law
I. Yo. Polyak.
Theor. Probability and Math. Statist. 68 (2004), 123-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000401
Necessary and sufficient condition for the Lamperti invariance principle
Alfredas Rackauskas and Charles Suquet.
Theor. Probability and Math. Statist. 68 (2004), 127-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000642
Properties of maximum likelihood estimates in diffusion and fractional-Brownian models
Nadiya Rudomino-Dusyats'ka.
Theor. Probability and Math. Statist. 68 (2004), 139-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000643
Bounded and periodic solutions of linear and weakly nonlinear stochastic Itô systems
O. M. Stanzhits'kii.
Theor. Probability and Math. Statist. 68 (2004), 147-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000644
The Erdös–Rényi law for renewal processes
A. N. Frolov.
Theor. Probability and Math. Statist. 68 (2004), 157-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000645
The convergence of $U$-statistics and von Mises functionals in the mean metric
Sh. Sharakhmetov.
Theor. Probability and Math. Statist. 68 (2004), 167-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000646
Asymptotic behavior of increments of random fields
O. E. Shcherbakova.
Theor. Probability and Math. Statist. 68 (2004), 173-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2000647